MathSciNet Relay Station
MathSciNet bibliographic data
MR666350 10E25 (10C02 10E05 10E45)
Conway, J. H.; Sloane, N. J. A. On the enumeration of lattices of determinant one. J. Number Theory 15 (1982), no. 1, 83–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement